# SDR REXA2022120101003

- Difficulty date: September 20, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP2S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND CORROSION ON R/H 280 CROSSBEAM OUT OF LIMITS NO ALLOWABLE LIMITS GIVEN. REQUIRES REPLACEMENT REMOVED RH FS280 CROSSBEAM IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-42-22-001-001-A01. INSTALLED RT FS280 CROSSBEAM PN CC670-34094JP-2S IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-22-001-001-A01, AND SB 670BA-53-041 REV M.  REMOVED INTERCOSTAL ON FS280-FS295, RBL17-20 FOR ACCESS IAW 51-42-21-001-001-A01 INSTALLED SAME SERVICEABLE INTERCOSTAL ON FS280-FS295 AT RBL 17-20 IAW SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01. REMOVED INTERCOSTAL ON FS280-FS295, RBL36 FOR ACCESS IAW 51-42-21-001-001-A01 INSTALLED SAME SERVICEABLE INTERCOSTAL BETWEEN FS280-FS295, RBL 36 IAW SRM 51-42-21-001-001-A01 AND 51-42-22-001-001-A01. LOCATED & DRILLED NEW SERVICEABLE RH FS 280 CROSSBEAM IAW SRM 51-40-11-001-001-A01 AND SB 670BA-53-041 REV M. LOCATED AND DRILLED FASTENER HOLES THROUGH THE ANGLE COMMON TO CROSSBEAM IAW SRM 51-40-11-001-001-A01,  DRILLED & LOCATED SAME SERVICEABLE CORROSION CAP ON RT FS 280 CROSSBEAM FOR DRIP TRAY & NUTPLATES IAW SRM 51-40-11-001-001-A01. INSTALLED 4 NUTPLATES ON RT CROSSBEAM IAW SRM 51-42-06-001-001-A01. DRILLED, LOCATED & INSTALLED SAME ELECTRICAL SUPPORT ANGLE IAW  SRM 51-40-11-001-001-A01 & SRM 51-42-06-001-001-A01. PAINTED REPAIRED AREA IAW CRJ 900 SRM 51-25-16-001-001-A01 APPLIED CIC TO REPAIRED AREA IAW SRM 51-21-11-001-001-A01.
